# SDR CLC2005F00002

- Difficulty date: July 20, 2005
- Submitted: August 1, 2005
- Operation: Air carrier
- Aircraft: N279AX
- Make and model: Doug DC-10-30
- Aircraft serial: 47816
- Engine: Ge CF650*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 2 Generator
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT THE NR 2 AC BUSS CIRCUIT BREAKERS POPPED OUT.  SMELLED SMOKE IN COCKPIT TAXIED BACK TO THE RAMP.  FOUND BURNED WIRES AND FEEDER CABLES BELOW LAVATORY FLOOR FOR THE NR 2 GENERATOR, ALL 3 PHASES.  GENERATOR FEEDER CABLES FOR NR 1 AND 3 GENERATORS ARE ALSO DETERIORATED.  (K)
